# SDR QXEA2019052200216

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,932 hours, 30,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL LIKE ODOR DETECTED ON TAKE OFF. SMELL LASTED LESS THAN A MINUTE. REMOVED FROM SERVICE. PERFORMED AMM TASK 21-00-00-160-801 TO PURGE AC DUCTS. NO ODOR WAS NOTICED THROUGHOUT ENGINE RUN AND BLEED AIR OPERATION. NO DEFECTS ARE NOTED AT THIS TIME. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
